- 5 years ago
- Wedding: September 2012
I was on Zoloft for 2 years and ran out over a week ago. When I realized that I was low I tried to make the last week’s dose last for about 2 weeks. Needless to say I’m still experiencing symptoms that include low fever, nausea, restlessness, and sweats, especially when I’m sleeping.
Right now I’m on my dad’s health insurance and I can’t find my card. His info was in my old phone and I never wrote it down. Right now he’s out of the country for a few weeks, I tried emailing him but haven’t heard back and don’t know exactly when he’s coming back.
I’ve been very stupid about this. H said that I should just contact my psychiatrist who is close to where my old office used to be and I said that they don’t just give out emergency appointments like that and doctors are very busy and so on…and I said this maybe 2 weeks ago. I probably could have at least made an appointment and would have possibly been able to see him 2 weeks from now.
My big thing used to be depression and PTSD but I feel like these past few months my anxiety has been overriding all of that. So it’s been making it really hard to get simple things done. I keep making up excuses…
It’s really stupid but I feel anxiety over calling this doctor because I never showed up to my last appointment and didn’t return his and his secretary’s few phone calls when they tried to check in. I don’t want to have to explain myself or hear someone telling me they’re worried. I don’t really have a problem with the doctor himself, he’s nice enough and used to work with my dad. But I’m afraid I’m going to call back, end up crying and shaking for no reason and I won’t know why. Or if I do call once I get off work that I’ll be incoherent anyway, that I’ll ramble and won’t make sense.
Aside from the withdrawal symptoms, I’ve been feeling pretty decent mentally. But it’s hard for me to go to work or even see friends when I’ve been feeling too sick to go out. Luckily my workload has been light so I’m not behind on anything. So far I’ve been trying to drink St. John’s wort tea every night. I was feeling a little better the end of the week but I forgot to take it for two days and now I feel terrible again.
I just realized today that I’ve been on this medication for 2 years. I don’t know why I thought I could stop taking it without any help and that I’d be fine. I guess because I stopped taking my seroquel months ago and never experienced side effects and I always thought that was the stronger medication of the two.